# SDR VNAA202412240061

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 319.00 IS HEAVILY CORRODED ON THE FORWARD FLANGE AND FORWARD FACE BETWEEN STRINGER 26L AND STRINGER 27.   REMOVED AND REPLACED FRAME SECTOR I.A.W. CRJ 700 SRM 53-00-06-201-006-A01          SH670-31355-1S
